# SDR ASOA2014052110544

- Difficulty date: May 1, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF ADF ANTENNA FOUND SIX SPOTS OF CORROSION ON SKIN.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED UT THICKNESS INSPECTION ON FUSELAGE SKIN IAW BSC NDT PROGRAM MANUAL SECTION IAW SRM 53-31-01-101-003-A01.   FOUND TO BE SATISFACTORY.
